MAUDE Adverse Event Report: FUJIFILM CORPORATION ARIETTA 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

FUJIFILM CORPORATION ARIETTA 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number ARIETTA 50
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We determined that this issue, which occurred during catheter insertion, could potentially lead to health risks such as vascular or organ damage.We are currently collecting and analyzing the device's log data.We have not received any reports of this incident recurring.
 
Event or Problem Description
When the physician was inserting a central venous catheter into a patient, the power of arietta 50 was being used to monitor the catheter's placement suddenly shut down.The physician temporarily paused the procedure, turned arietta 50 back on, and, since it restarted successfully, resumed the procedure, which was completed without incident.No harm to the patient's health occurred.

Brand Name
ARIETTA 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
FUJIFILM CORPORATION
3-1-1 higashikoigakubo
kokubunji-shi
tokyo, 185-0 014
JA  185-0014
Manufacturer (Section G)
FUJIFILM CORPORATION
3-1-1 higashikoigakubo
kokubunji-shi
tokyo, 185-0 014
JA   185-0014
Manufacturer Contact
3-1-1 higashikoigakubo
kokubunji-shi
tokyo, 185-0-014
MDR Report Key25226289
Report Number3019784575-2026-00003
Device Sequence Number9810423
Product Code IYN
UDI-Device Identifier04573596213971
UDI-Public(01)04573596213971(11)220117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARIETTA 50
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown